rnc_3122_Rev_EV.pdf (215.06 kB)
Download file

Tractable stability analysis for systems containing repeated scalar slope-restricted nonlinearities

Download (215.06 kB)
journal contribution
posted on 06.04.2016, 10:24 by Matthew Christopher Turner, M. L. Kerr, J. Sofrony
This paper proposes an LMI-based approach for studying the stability of feedback interconnections of a finite dimensional LTI system and a nonlinear element that consists of several identical scalar nonlinearities that have restrictions on their sector and slope. The results are based on the integral quadratic constraint stability analysis framework and other recent results that give a sharp characterisation of stability multipliers for monotone, repeated scalar nonlinearities. Several examples show the effectiveness of the proposed approach; the lack of conservatism in the results is noteworthy. Copyright © 2013 John Wiley & Sons, Ltd.

History

Citation

International Journal of Robust and Nonlinear Control, 2015, 25 (7), pp. 971-986 (16)

Author affiliation

/Organisation/COLLEGE OF SCIENCE AND ENGINEERING/Department of Engineering

Version

AM (Accepted Manuscript)

Published in

International Journal of Robust and Nonlinear Control

Publisher

John Wiley and Sons Ltd for International Federation of Automatic Control (IFAC)

issn

1049-8923

eissn

1099-1239

Acceptance date

30/10/2013

Copyright date

2013

Available date

06/04/2016

Publisher version

http://onlinelibrary.wiley.com/doi/10.1002/rnc.3122/abstract

Language

en